# SDR DALA2024062806581

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 136,941 hours, 20,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Low Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0184 -ATB- RETURNED TO ATL DUE TO EQUP COOLING ISSUES. CORRECTIVE ACTION: CLEANED SENSORS, REPLACED LOW FLOW SENSOR. EQ COOLING VALVES CHECK GOOD PER FIM. STILL TROUBLESHOOTING. DUE OVERWEIGHT LANDING INSP. REPLACED EQUIP COOLING DIFF PRESS SWITCH. ALL VALVES OPS CHECK GOOD. (5571786)
